# SDR IXXA9800082

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45998
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DSO73S411
- Condition: Wet
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WAS RETRACTED, THE GEAR DOOR WARNING LIGHT REMAINED ILLUMINATED.  THE CREW CYCLED THE GEAR SEVERAL TIMES WITH THE WARNING INDICATION REMAINING THE SAME.  THE CREW PERFORMED A SUCCESSFUL GEAR UPLATCH CHECK AND THE WARNING LIGHT EXTINGUSHED.  WHEN THE GEAR HANDLE WAS PLACED BACK IN THE UP POSITION, THE WARNING LIGHT ILLUMINATED AGAIN.  THE FLIGHT RETURNED TO DEN FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE GEAR DOOR WARNING SYSTEM, LOCATING MOISTURE IN THE LEFT MAIN GEAR DOOR UPLATCH SWITCH ELECTRICAL CONNECTOR.  MAINTENANCE CLEANED THE SWITCH AND PERFORMED A SUCCESSFUL OPERATIONAL TEST IN ACCORDANCE WITH THE MAINTENANCE MANUAL.
